Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 938–947 (Mi zvmmf1871)  

This article is cited in 16 scientific papers (total in 16 papers)

On a contrast steplike structure for a class of second-order nonlinear singularly perturbed equations

A. B. Vasil'eva, M. A. Davydova

Moscow State University, Faculty of Physics

Full text: PDF file (1003 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 900–908

Bibliographic databases:
UDC: 519.63
MSC: Primary 34B16; Secondary 34E15, 34B15, 34D15, 65L20
Received: 27.12.1996

Citation: A. B. Vasil'eva, M. A. Davydova, “On a contrast steplike structure for a class of second-order nonlinear singularly perturbed equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 938–947; Comput. Math. Math. Phys., 38:6 (1998), 900–908

Citation in format AMSBIB
\Bibitem{VasDav98}
\by A.~B.~Vasil'eva, M.~A.~Davydova
\paper On a contrast steplike structure for a class of second-order nonlinear singularly perturbed equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 938--947
\mathnet{http://mi.mathnet.ru/zvmmf1871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646854}
\zmath{https://zbmath.org/?q=an:0961.34009}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 900--908


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1871
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, M. A. Davydova, “Singularly perturbed second-order equation with small parameters multiplying the first and second derivatives”, Comput. Math. Math. Phys., 39:9 (1999), 1441–1448  mathnet  mathscinet  zmath
    2. M. A. Davydova, “A spikelike solution and a critical steplike solution to a singularly perturbed second-order equation”, Comput. Math. Math. Phys., 39:8 (1999), 1252–1263  mathnet  mathscinet  zmath
    3. I. V. Radchenko, “On a self-similar solution to a nonlinear differential equation and to a singularly perturbed boundary problem”, Comput. Math. Math. Phys., 40:4 (2000), 551–561  mathnet  mathscinet  zmath
    4. M. A. Davydova, “On contrast structures in a system of singulary perturbed equations”, Comput. Math. Math. Phys., 41:7 (2001), 1026–1037  mathnet  mathscinet  zmath
    5. Vasil'eva A.B., Bukzhalev E.E., “A singularly perturbed boundary value problem for a second-order differential equation whose right-hand side is a quadratic function of the derivative of the unknown function”, Differ Equ, 38:6 (2002), 760–771  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. A. B. Vasil'eva, “On periodic solutions of a parabolic problem with a small parameter at the derivatives”, Comput. Math. Math. Phys., 43:7 (2003), 932–943  mathnet  mathscinet  zmath
    7. A. B. Vasil'eva, M. G. Dmitriev, Ni Ming Kang, “On a step-like contrast structure for a problem of the calculus of variations”, Comput. Math. Math. Phys., 44:7 (2004), 1203–1212  mathnet  mathscinet  zmath
    8. Vasilieva A., “Contrast structures of alternating type”, Singular Perturbations and Hysteresis, 2005, 111  crossref  mathscinet  zmath  isi
    9. Ni Ming Kang, “Asymptotics of the rung-type contrast structure for a class of variational problems”, Autom. Remote Control, 69:4 (2008), 708–715  mathnet  crossref  mathscinet  zmath  isi
    10. Nefedov N.N., Davydova M.A., “Periodic Contrast Structures in Systems of the Reaction-Diffusion-Advection Type”, Differ Equ, 46:9 (2010), 1309–1321  crossref  mathscinet  zmath  isi  elib  scopus
    11. Ni MingKang, Wang ZhiMing, “On higher-dimensional contrast structure of singularly perturbed Dirichlet problem”, Science China-Mathematics, 55:3 (2012), 495–507  crossref  mathscinet  zmath  isi  scopus
    12. Nefedov N.N., Davydova M.A., “Contrast Structures in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems”, Differ. Equ., 48:5 (2012), 745–755  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    13. Wang A.-f. Ni M.-k., “Contrast Structure For Singular Singularly Perturbed Boundary Value Problem”, Appl. Math. Mech.-Engl. Ed., 35:5 (2014), 655–666  crossref  mathscinet  zmath  isi  scopus
    14. N. N. Nefedov, E. I. Nikulin, “Suschestvovanie i asimptoticheskaya ustoichivost periodicheskogo resheniya s vnutrennim perekhodnym sloem v zadache so slaboi lineinoi advektsiei”, Model. i analiz inform. sistem, 25:1 (2018), 125–132  mathnet  crossref  elib
    15. Nefedov N.N., Nikulin E.I., Recke L., “On the Existence and Asymptotic Stability of Periodic Contrast Structures in Quasilinear Reaction-Advection-Diffusion Equations”, Russ. J. Math. Phys., 26:1 (2019), 55–69  crossref  mathscinet  isi  scopus
    16. N. N. Nefedov, E. I. Nikulin, “Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection”, Math. Notes, 106:5 (2019), 771–783  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:207
    Full text:85
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021